# SDR FDEA201604211332

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,291 hours, 29,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FOUND EXFOLIATION CORROSION ON THE NR 3 SEAT TRACK AT STATION 1841 - 1877, RBL 30R.  R & R SECTION OF SEAT TRACK IAW SRM 53-70-00 FIG 1A SHEET 7.
